26453 articles – 20333 references  [version française]
.:. Browse > By author > Draghici .:.
3 documents ordered by :

The odd-dimensional Goldberg conjecture
Moroianu A. et al
Mathematische Nachrichten 279 (2006) 948-952 [hal-00085064 - version 1]
fulltext access The odd-dimensional Goldberg Conjecture
Apostolov V. et al
Mathematische Nachrichten 279 (2006) 948-952 [hal-00000563 - version 3]
fulltext access A splitting theorem for Kähler manifolds with constant eigenvalues of the Ricci tensor
Apostolov V. et al
International Journal of Mathematics 12 (2001) 769-789 [hal-00126076 - version 1]